Express Chemist Online Pharmacy
    Pinewood Ibuprofen Oral Suspension 3 Months Plus 150ml - Buy Online from Express Chemist UK Pharmacy
    
My Orders  |  Site Map
Main Menu > Pharmacy Medicines > NSAIDs > Ibuprofen > Pinewood Ibuprofen Oral Suspension 3 Months Plus 150ml

Pinewood Ibuprofen Oral Suspension 3 Months Plus 150ml

Pinewood Ibuprofen Oral Suspension 3 Months Plus 150ml
 
Click on image to enlarge


Price: £2.99 (incl VAT)
 
 
Price: £2.99 (incl VAT)    
 
 
Pinewood Ibuprofen 100mg/5ml oral suspension for babies and children 3 months and over. Pinewood ibuprofen oral suspension provides a fast, effective and long lasting reduction in temperature and post-immunisation fever and relieves the symptoms of colds and influenza. It soothes away the pain from teething and toothache, earache, sore throats, headaches and minor aches and sprains.
  • Sugar free, Colour free.
  • Pleasant strawberry flavour.
  • For fast effective fever and pain relief for babies and children.

dosage:
3 to 6 months (weighing over 5kg)2.5ml 3 times a day (Do not give for more than 24 hours.
6 months to 1 year:2.5ml 3-4 times a day
1 year to 4 years:5ml 3 times a day
4 years to 7 years:7.5ml 3 times a day
7 years -12 years:10ml 3 times a day
Do not give to babies under 3 months.


Post immunisation:
One small spoonful (2.5ml) followed by another small spoonful (2.5ml) 6 hours later if necessary. Not more than 2 doses should be given in 24 hours.. If fever is not reduced, consult a doctor.

for short term use only:
Do not give to babies aged 3-6 months for more than 24 hours. do not give to children aged 6 months and older for more than 3 days. Consult your doctor promptly if symptoms persist or worsen.

Ingredients:
each 5 ml of the oral suspension contains 100mg of the active ibuprofen.
Also contains: Malitol (E965), Sodium Methyl Hydroxybenzoate (E219), Sodium Propyl Hydroxybenzoate (E217).

Warnings
For short term use only.
Do not give this product if:
Your baby has or has had a stomach ulcer, perforation or bleeding.
Is allergic to ibuprofen or any of the ingredients, aspirin or other related painkillers.
Is taking NSAID painkillers or aspirin with a daily dose above 75mg.
Speak to a doctor or pharmacist before giving this product if:
Your baby or child has or has had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart ,liver, kidney or bowel problems.

If you are an adult taking this product speak to your doctor or pharmacist before if:
You are pregnant, are elderly, are a smoker.






Product code: 3092194     Price: £2.99 (incl VAT)    
 
Return to the Ibuprofen page
Return to the Express Chemist main page


Can't find what you are looking for? Search this site:
Pinewood Ibuprofen Oral Suspension 3 Months Plus 150ml - Buy Online from Express Chemist UK Pharmacy

New Products

 Vitabiotics
 Beaming Baby
 Nelsons
 Baylis and Harding
 Jungle Formula

Sweating

 Odaban
 Driclor
 Anhydrol Forte
 Perspirex

Coughs & Colds

 Lemsip
 Beechams
 Tixylix
 Vicks
 Benylin

Hair Loss

 Regaine
 Alpecin
 Florisene
 Nourkrin

Weight Loss

 Alli
 Adios
 Zotrim

Antifungals

 Canesten
 Daktacort
 Daktarin
 Lamisil
 Mycota
 Curanail

Pain Relief

 Nurofen
 Solpadeine
 Calpol
 Anadin

Stop Smoking

 Niquitin Minis
 Nicorette
 Nicotinell
 Niquitin
 Crafe Away

Skin Conditions

 Exorex
 Eumovate
 Epaderm
 EMLA Cream
 Bio-Oil

Top Brands

 Imodium
 Infacol
 Metanium
 Zovirax
 Anusol
 Germoloids
 Phenergan
 Stud 100






Quinoderm
Treat Acne - from 2.19!


Salcura

A. Vogel


La Roche-Posay
Buy 3 or more save 10%


Express Chemist Value




Credit Cards Accepted

We are a responsible online chemist and offer an efficient, confidential service. All of our items are delivered in plain, sealed boxes or padded envelopes, with no advertising outside whatsoever.

Favourites: AlliAlpecinCanestenCuranailFreedermGlucosamineImodiumInfacolNicoretteNiquitinRegaineZoviraxmore...

Links: vision3k

© Paydens Ltd T/A Express Chemist 2015. Unauthorised use of images and text contained within this site is prohibited. Though we are an online pharmacy, information contained on this web site is not intended to replace discussions with a healthcare professional such as your doctor or a pharmacist. Always read the label and all product packaging before use.